January 29th, 2013

  • cnc1979

Paragard Drama

Hi All! I had my paragard inserted in june 2009 with minimal issues (the occassion bad cramps, spotting) One issue that I noticed immediately was discharge.(clear, no smell) I always seemed to have discharge, to the point of having to wear a pantyliner daily. I went back for my checkup and the dr said I was fine, and it was normal so I continued wearing my pantyliners and dealt with it. In the past two years or so I now experience random bad cramps throughout the month, anytime during the month. I mentioned this to my dr, again with the discharge. They checked everything and said nothing seemed wrong. Recently a coworker referred me to her ob/gyn who is supposed to be on the best in the area. Two seconds into my papsmear he said I had "pus" from the iud, gave me 2 weeks worth of doxycycline, set me up for an ultrasound, and told me that if it didnt clear up he was taking my iud out. This freaked me out to the point of tears. I got my ultrasound last friday. The dr called today and said I have ovarian cysts and that when I come in next tuesday we can discuss my options. I love my paragard but I don't enjoy this pain I have been experiencing. It has slowly gotten worse to the point that ibuprofen or aleve isn't working. Not even a tylenol 3 gets rid of the pain. Did my paragard cause all of this? I am 34, no kids, and have been on hbc since 18 until getting paragard. I was enjoying my freedom from taking birth control. Should I keep it or part with it?
  • Current Mood
    scared scared